×

zbMATH — the first resource for mathematics

An exact result for 3-graphs. (English) Zbl 0538.05050
Consider a hypergraph G with n vertices whose edge-set E is a subset of the set of all triplets of vertices of G. The authors give a complete description of all such hypergraphs with the property that every subset of four vertices of G contains either 0 or 2 triplets in G.
Reviewer: J.W.Moon

MSC:
05C65 Hypergraphs
05A05 Permutations, words, matrices
05C35 Extremal problems in graph theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bollobás, B., Three-graphs without two triples whose symmetric difference is contained in a third, Discrete math., 8, 21-24, (1974) · Zbl 0291.05114
[2] de Caen, D., Extension of a theorem of Moon and Moser on complete subgraphs, Ars combinatoria, 16, 5-10, (1983) · Zbl 0532.05037
[3] Erdös, P.; Sós, V.T., On Ramsey-Turán type theorems for hypergraphs, Combinatorica, 2, 289-295, (1982) · Zbl 0511.05049
[4] Frankl, P.; Füredi, Z., A new generalization of the Erdös-ko-Rado theorem, Combinatorica, 3, 341-349, (1983) · Zbl 0529.05001
[5] G. Giraud, Private communication by Paul Erdös.
[6] Katona, G.O.H., Extremal problems for hypergraphs, Math. centre tracts, 56, 13-42, (1974) · Zbl 0298.05142
[7] Turán, P., J. graph theory, 1, 2, (1977), See Turán memorial volume
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.